# SDR VNAA9805008

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI PRIOR TO TAKEOFF, THE LEFT HAND POWER LEVER WOULD NOT ADVANCE ABOVE THE FLIGHT IDLE POSITION, WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND LUBRICATED THE POWER LEVER CONTROL LOCK GATE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-06.  OPERATION CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
